RICHARD E. MOSES, D.O.; ALICE MCCORMICK, D.O.; WILLIAM NICKEY, D.O.
This content is PDF only. Please click on the PDF icon to access.
To the editor: In a recent letter Bocanegra and colleagues (1) reported two cases of cardiac arrest within 24 hours after pulse therapy with methylprednisolone. Although a possible relation was suggested, the writers could not show significant disturbances of cardiac rhythm in the three patients undergoing pulse therapy during cardiac monitoring. We wish to report a case of cardiac arrest within 24 hours after pulse therapy in a patient who was on cardiac monitoring during the terminal episode.
A 72-year-old white woman was admitted to another institution because of shortness of breath, personality changes, pleuritic chest pain, and profound muscle
MOSES RE, MCCORMICK A, NICKEY W. Fatal Arrhythmia After Pulse Methylprednisolone Therapy. Ann Intern Med. 1981;95:781–782. doi: https://doi.org/10.7326/0003-4819-95-6-781_3
Download citation file:
Published: Ann Intern Med. 1981;95(6):781-782.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use